SEARCH VEGSOURCE:
Custom Search

 


Reply To This Post         Return to Posts Index           VegSource Home


From: Flowerpoint (213.112.129.119)
Subject:         Acne after birthcontroll pills
Date: February 7, 2013 at 3:49 am PST

Hi D
I stopped taking birthcontroll pills about half a year ago and I still have no
period but I have a pizza face instead :-0 I have bad acne....
I'm 811 and just finished 12 days of banana island because I thought it
would help my acne to clear out! But it didn't
Can u please help me!
I don't want to be a pizza face its already breaking down my self confidence
and I feel horrible! I'm desperate to the point of losing it..... ;-(
Kindest regards

Reply To This Post         Return to Posts Index           VegSource Home


Follow Ups:


    


Post Reply

Name:
E-mail: (optional)
Subject:

Comments:

Optional Link URL:
Link Title:
Optional Image URL:



See spam or
inappropriate posts?
Please let us know.
  


Want to see more videos? Subscribe to VegSource!

Every time we post a new video, we'll send you a notice by e-mail.

No spam ever and you can easily unsubscribe at anytime.

Enter your email address, your first name, and press Submit.


Your Email:
First Name:
Newsletter archive

Infomercial production direct marketing